# SDR SWAA2022012884200

- Difficulty date: July 18, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD SUPPORT ANGLE IS CORRODED STA 309- 313. / R1 DR THRESHOLD ANGLE IS CORRODED STA 309 TO STA 313 . BLENDED TO REMOVE CORROSION I/A/W SRM 51-10-02-0G- 0. MATERIAL LOSS AT BLEND IS .023. MATERIAL THICKNES S IS .090 REMAINING .077 ' OUT OF LIMITS' I/A/W SRM 53-10-15-1-01-2. LOCATED AND DRILLED ALL FASTENER HO ES I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 141A8310 REV B. INSTALLED I/A/W BOEING DWG 141A8310 REV B AND SRM 51-40-02-0G-0.
